# SDR 95ZZZX5944

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3154Z
- Make and model: Slnsby T67M260
- Aircraft serial: 2110
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Chafed
- Location: Tailpipe
- Part time: 705 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MUFFLER TAILPIPE IS CHAFING ON THE FIREWALL.  A WEAR SPOT WAS FOUND ON INSPECTION.  THE ENGINE WAS GROUND RUN AT OPERATING TEMPERATURE WHICH CAUSED THE MUFFLER TAILPIPE TO EXPAND UP TO 13 MM CAUSING IT TO TOUCH FIREWALL AT FRAME NR 1. SUBMITTER RECOMMENDS REPOSITIONING TAILPIPE DOWN MORE TO PREVENT THIS DEFECT.
